# SDR SWIA202501020101

- Difficulty date: November 1, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 50,585 hours, 33,659 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE DOOR SIDE LUG #1 GOUGED         (C-CHECK RO 12/31/2024 - FILED OPEN)    REPAIRED DAMAGE ON LUG #1 OF PASSENGER DOOR PIANO HINGE, DOOR SIDE IAW BOMBARDIER REO 670-52-11-511 REV.C DATE: 2017/03/09. NDT PERFORMED BY BARON NDT, LLC FAA CRS# 5NDR545D REPORT# S112024-4 DATE OF INSPECTION: 20NOV2024. SEE REPORT FOR DETAILS AND IAW CRJ 700 SRM 51-21-11, 51-25-06, AND 51-25-16.CAL TOOLDIG CALIPER AV7806 DUE AUG 2025
